Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A space-time property of a class of measure-valued branching diffusions

Author: Edwin A. Perkins
Journal: Trans. Amer. Math. Soc. 305 (1988), 743-795
MSC: Primary 60G57; Secondary 60J60, 60J80
MathSciNet review: 924777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ d > \alpha $, it is shown that the $ d$-dimensional branching diffusion of index $ \alpha $, studied by Dawson and others, distributes its mass over a random support in a uniform manner with respect to the Hausdorff $ {\phi _\alpha }$-measure, where $ {\phi _\alpha }(x) = {x^\alpha }\log \log 1/x$. More surprisingly, it does so for all positive times simultaneously. Slightly less precise results are obtained in the critical case $ d = \alpha $. In particular, the process is singular at all positive times a.s. for $ d \geqslant \alpha $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G57, 60J60, 60J80

Retrieve articles in all journals with MSC: 60G57, 60J60, 60J80

Additional Information

PII: S 0002-9947(1988)0924777-0
Keywords: Measure-valued diffusion, Hausdorff measure, critical branching process, Loeb space
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia